# SDR FDEA201702280682

- Difficulty date: February 28, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MAIN DECK RIGID CARGO BARRIER REMOVAL, FOUND RCB FLOOR SUPPORT PANEL P/N: WSP0785-501 AT STA 488, X= 19 TO X= 27.5 WITH CORROSION. MAIN DECK RIGID CARGO BARRIER CORRODED FLOOR SUPPORT PANEL P/N: WSP0785-501 AT STA 488, X= 19 TO X= 27.5. REMOVED AS PER AMM 53-21-10-2. NEW FLOOR SUPPORT PANEL FABRICATED AS PER DWG WSP0785 REV B, P/N: WSP0785-501. NEW FLOOR SUPPORT PANEL P/N: WSP0785-501 INSTALLED AT STA 488, X= 19 TO X= 27.5 PER AMM 53-21-10-2. CORROSION ON FLOOR SUPPORT PANEL AT STA 488, X= 19 TO X= 27.5 EXCEEDED LIMIT AS PER SRM 53-20-50-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
